# SDR SWAA2022032271508

- Difficulty date: February 11, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SLAT 3; LOWER SKIN ACTUATOR AREA AT LT WING 2022-79850 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22.;[02] TOOL USED: P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[03] REPAIRED LEADING EDGE SLAT 3; LOWER SKIN ACTUATOR AREA AT LT WING IAW B737-700 SRM 57-42-01-2R-8 ALTERNATIVE 1 FIGURE 202 SHEET 3. SEE INDIVIDUAL SING-OFF BELOW;[04] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
